# SDR IXXA20170216135

- Difficulty date: November 14, 2016
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. AFT LOWER CARGO SHEAR TIE IS CORRODED AT STATION 1285 BETWEEN STRINGER 39R AND STRINGER 38R. REMOVED SHEAR TIE. BLENDED OUT CORROSION. FOUND TO BE OUT OF LIMITS IN ACCORDANCE WITH SRM 53-00-03 AND INSTALLED SHEAR IN ACCORDANCE WITH SRM 53-00-03 AND SRM 51-70-40.
